Gibbs Measures for Self-Interacting Wiener Paths

M. Gubinelli

2006, v.12, Issue 4, 747-766


We study a class of specifications over $d$-dimensional Wiener measure which are invariant under translation of the paths. We address the problem of existence and uniqueness of the Gibbs measures and prove a central limit theorem for the rescaled process. These results apply to the study of the ground state of the Nelson model of a quantum particle interacting with a scalar boson field.

Keywords: Gibbs measures,Nelson model,scaling limits


Please log in or register to leave a comment

There are no comments yet